�?ber Bogen mit lauter gleichartigen Schmieggebilden

Haupt, Otto

Portugaliae mathematica (1954)

  • Volume: 13, Issue: 1, page 1-23
  • ISSN: 0032-5155

How to cite


Haupt, Otto. "�?ber Bogen mit lauter gleichartigen Schmieggebilden." Portugaliae mathematica 13.1 (1954): 1-23. <http://eudml.org/doc/114728>.

author = {Haupt, Otto},
journal = {Portugaliae mathematica},
keywords = {metric geometry, convex geometry, integral geometry},
language = {ger},
number = {1},
pages = {1-23},
publisher = {Sociedade Portuguesa de Matemática},
title = {�?ber Bogen mit lauter gleichartigen Schmieggebilden},
url = {http://eudml.org/doc/114728},
volume = {13},
year = {1954},

AU - Haupt, Otto
TI - �?ber Bogen mit lauter gleichartigen Schmieggebilden
JO - Portugaliae mathematica
PY - 1954
PB - Sociedade Portuguesa de Matemática
VL - 13
IS - 1
SP - 1
EP - 23
LA - ger
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/114728
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.